Communications in Mathematical Physics

The quantum group structure of $2$D gravity and minimal models. I

Jean-Loup Gervais

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 130, Number 2 (1990), 257-283.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104200512

Mathematical Reviews number (MathSciNet)
MR1059319

Zentralblatt MATH identifier
0726.17025

Subjects
Primary: 81T40: Two-dimensional field theories, conformal field theories, etc.
Secondary: 16W30 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Gervais, Jean-Loup. The quantum group structure of $2$D gravity and minimal models. I. Comm. Math. Phys. 130 (1990), no. 2, 257--283. https://projecteuclid.org/euclid.cmp/1104200512


Export citation